It could be restless legs syndrome. My legs twitched too and it freaked me out. Turned out to be a symptom of anxiety. Do you have weakness or fatigue in legs. WEll I had fatigue in my legs to the point where I would walk a few steps and be out of breathe. My psy/and neurologist said that is attributed to my severe anxiety.
Since seeing my neur/psy, all symptoms have ceased.
From what I read about ALS twitching would be accompanied with cramps and definetly weakness. A lot of people have calve twitching and you are not alone.
If you are not having any leg weakness(usually it will start with one extremity than you should be fine.
Twitching is more common than you think.
RElax and if it is stressing you out that much than go see a neurologist to give you peace of mind. It made a world of difference to me. If you scroll down below, look for my nickname under the topic I started to see what I was experiencing. Everything seems to be ok.
For bubbling or twitching of the calves get your B12, Calcium and Potassium levels checked. B12 deficiency causes neuromuscular problems. My sister has had bubbling twiching calves over 8 years now and she finally found out she has low B12 and low Calcium. One sign of low B12 that she had over 10 years ago was ridges in her fingernails. Low potassium levels cause muscle cramps. You can't take B12 as pills because it won't be absorbed this way. You must take B12 as a shot or sublingual (under the tongue),
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.